Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 394105, 6 pages
http://dx.doi.org/10.1155/2014/394105
Research Article

Global Exponential Stability of Positive Almost Periodic Solutions for a Delay Logarithmic Population Model

1School of Mathematics and Information, Shanghai Lixin University of Commerce, Shanghai 201620, China
2College of Mathematics, Physics and Information Engineering, Jiaxing University, Jiaxing, Zhejiang 314001, China

Received 4 October 2013; Accepted 17 April 2014; Published 13 May 2014

Academic Editor: Vu Ngoc Phat

Copyright © 2014 Wei Chen and Wentao Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with a delay logarithmic population model. Under proper conditions, we employ a novel proof to establish a criterion on guaranteeing the existence and global exponential stability of positive almost periodic solutions for the model. Moreover, an example and its numerical simulation are given to illustrate the main results.